CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
基于改进topsis法的p2p网贷平台运营效率评价 期刊论文
系统科学与数学, 2017, 卷号: 37, 期号: 7, 页码: 1620
Authors:  刘翱;  童泽平;  邓旭东;  刘克
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
High-dimensional genomic data bias correction and data integration using MANCIE 期刊论文
NATURE COMMUNICATIONS, 2016, 卷号: 7, 页码: 8
Authors:  Zang, Chongzhi;  Wang, Tao;  Deng, Ke;  Li, Bo;  Hu, Sheng'en;  Qin, Qian;  Xiao, Tengfei;  Zhang, Shihua;  Meyer, Clifford A.;  He, Housheng Hansen;  Brown, Myles;  Liu, Jun S.;  Xie, Yang;  Liu, X. Shirley
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
On geometric approach to Lie symmetries of differential-difference equations 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 37, 页码: 5878-5882
Authors:  Li, Hong-Jing;  Wang, Deng-Shan;  Wang, Shi-Kun;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrete exterior differential calculus  Lie symmetries  differential-difference equations  
The prolongation structure of the inhomogeneous equation of the reaction-diffusion type 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 14, 页码: 3831-3837
Authors:  Duan, Xiao-Juan;  Deng, Ming;  Zhao, Wei-Zhong;  Wu, Ke
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On the (2+1)-dimensional integrable inhomogeneous Heisenberg ferromagnet equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 10, 页码: 3
Authors:  Zhang, Zhen-Huan;  Deng, Ming;  Zhao, Wei-Zhong;  Wu, Ke
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
inhomogeneous Heisenberg ferromagnet equation  (2+1)-dimensional integrable equation  motion of space curve